# SDR SWAA2018091725232

- Difficulty date: September 13, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 17,608 hours, 7,674 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG7285
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE OUT OF POSITION.  R&R SLIDE PER MT AND EA.
